# SDR A6WA202210258416

- Difficulty date: October 25, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 39,335 hours, 38,185 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor Fitting
- Part number: 601R3807423
- Condition: Corroded
- Location: Fs 310 - Fs 349
- Part time: 39,335 hours, 38,185 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR COUNTERBALANCE TWO ANCHOR FITTINGS, BS 310 - 349, LBL 44 HAVE SEVERE CORROSION OVER ENTIRE SURFACE OF FITTINGS.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE ANCHOR FITTINGS, IAW SRM 51-40-11 REV 39 AND AMM 52-11-17 REV 66.
